Advances in Difference Equations
Volume 2004 (2004), Issue 4, Pages 337-357

Trichotomy, stability, and oscillation of a fuzzy difference equation

G. Stefanidou and G. Papaschinopoulos

Department of Electrical and Computer Engineering, Democritus University of Thrace, Xanthi 67100, Greece

Received 10 November 2003

Copyright © 2004 G. Stefanidou and G. Papaschinopoulos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the trichotomy character, the stability, and the oscillatory behavior of the positive solutions of a fuzzy difference equation.